# SDR DXTA2024120501374

- Difficulty date: December 2, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500772
- Aircraft time: 813 hours, 648 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1953016
- Part serial: 23269H7339
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AN UNKNOWN OBJECT STRUCK THE CO-PILOTS SIDE FRONT WINDSHIELD. WINDOW WAS SMASHED. RETURNED TO SNA. CORRECTIVE ACTION; REMOVED AND REPLACED RH WINDSHIELD. PERFORMED CABIN PRESSURIZATION LEAK CHECK AND TEST OF THE WINDSHIELD HEATING SYSTEM WITH NO LEAK OR DISCREPANCIES NOTED. WORK PERFORMED IAW PHENOM 300 AMM SECTIONS 56Â·11Â·00-000Â·801Â·A, 56Â·11-00Â·400Â·801-A 21Â·31Â·00Â·860Â·803-A AND 30Â·42Â·00Â·710-801Â·A,
